Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 131, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Aug 27, 2007, 10:55 AM CDT for Nueces County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2007, 10:55 AM CDT (15:55 UTC)
- Expired
- Aug 27, 2007, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 5 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 10:25 AM CDT, 30 minutes earlier.
Area forecast discussion, Aug 27, 10:25 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1025 AM CDT MON AUG 27 2007 .UPDATE...MORNING SOUNDINGS FROM KCRP AND KBRO CONFIRM INCREASED LOW LEVEL MOISTURE PUSHING IN FROM THE GULF ASSOCIATED WITH THE TROPICAL WAVE SOUTH OF THE CWFA. FORECAST LOOKS ON TRACK AS COVERAGE SHOULD INCREASE THIS AFTERNOON. WILL HAVE TO WATCH FOR LOCALIZED FLOODING AS STORM MOTIONS SHOULD BE FAIRLY SLOW. && .PREV DISCUSSION... /ISSUED 314 AM CDT MON AUG 27 2007/ SHORT TERM (TODAY THROUGH TUESDAY)...THE COMBINATION OF MSTR/INSTABILITY WL CONTRIBUTE TO SCT CONVECTION TDA. THE GFS/NAM CONSISTENT WITH THE TIMING/PSN OF AN UPPER DISTURBANCE PROGD TO ENTER THE REGION BY TNGT WITH THE CWFA UNDER THE SYNOPTIC SCALE ASCENT SIDE OF IT BY EARLY TUE. THE GFS PROGS PW VALUES SIGNIFICANTLY GREATER THAN 2 INCHES TNGT/TUE. NUMEROUS SHOWERS/ THUNDERSTORMS EXPECTED TUE. LOCALLY HEAVY RAINFALL ANTICIPATED TUE DRG CONVECTION OWING TO COPIOUS MSTR/EFFICIENT RAINFALL PRODUCTION. FLOODING COULD OCCUR SINCE THE GFS PROGS 0-6KM MEAN WIND LESS THAN 10KT AND A QUASI-STATIONARY SFC BNDRY MAY DEVELOP IN RESPONSE TO THE UPPER SYSTEM...CONSISTENT WITH THE DETERMINISTIC SOLNS. HWR WL NOT ISSUE A FFA AT THIS TIME. INSTEAD...WL ISSUE AN SPS AND INTRODUCE HEAVY RAIN TO THE ZFP FOR TNGT/TUE. AVIATION...MVFR CEILINGS EXPECTED TO DEVELOP TDA OWING TO INSTABILITY/MSTR. PREVAILING IFR/MVFR CEILINGS EXPECTED AFT 06Z TUE DUE TO EVEN GREATER MSTR/CONVECTION. MARINE...THE SYNOPTIC SFC PATTERN WL BE CONSISTENT WITH WIND/SEAS BELOW SCEC CRITERIA. EXPECT CONVECTION TO INCREASE IN COVERAGE/INTENSITY TNGT/TUE IN RESPONSE TO THE UPPER SYSTEM. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...PERSISTENT HIGH PWAT AIR/DYNAMICAL FORCING WITH A TROPICAL WAVE ARGUES CHANCE/LIKELY POPS THROUGH WEDNESDAY EVENING. MID-LEVEL ANTICYCLONE WITH SOME SUBSIDENCE AND SLIGHTLY DRIER AIR INTRUDES OVERNIGHT WEDNESDAY INTO EARLY FRIDAY AND AGAIN SUNDAY. INTERVENING PERIOD WILL FEATURE A MID-LEVEL WEAKNESS. HOWEVER...A MORE NORTHERLY COMPONENT TO THE UPPER-LEVEL FLOW MAY PERMIT A WEAK COLD FRONT AND/OR OUTFLOW BOUNDARIES TO INFLUENCE THE NORTHERN CWA. WILL SHOW SLIGHT CHANCE POPS SOUTH TO CHANCE POPS NORTH OVERNIGHT WEDNESDAY INTO SUNDAY. PREVIOUS TEMPERATURES WERE VIRTUALLY UNCHANGED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 91 76 89 75 91 / 60 50 70 40 60 VICTORIA 92 75 89 73 91 / 50 40 60 40 60 LAREDO 96 77 93 77 94 / 30 40 60 50 60 ALICE 93 75 90 74 92 / 50 60 70 40 60 ROCKPORT 90 77 88 78 91 / 60 40 60 40 60 COTULLA 95 74 91 73 93 / 30 30 50 50 60 KINGSVILLE 91 76 89 74 91 / 60 50 70 40 60 NAVY CORPUS 90 78 88 79 90 / 60 50 60 40 60 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JV/71...SHORT TERM TM/95...LONG TERM
Hazardous weather outlook, Aug 27, 5:58 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 558 AM CDT MON AUG 27 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-281100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 558 AM CDT MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY. THE COVERAGE AND INTENSITY OF THUNDERSTORMS WILL INCREASE TONIGHT...WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ABUNDANT TROPICAL MOISTURE WILL REMAIN ACROSS THE AREA WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. ISOLATED FLASH FLOODING POSSIBLE TUESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT ANTICIPATED. 87/85
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:04 AM CDT | River Flood Warning | CRP | Nueces, San Patricio | 23 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.